By Topic

Infinite phased arrays of microstrip antennas with parasitic elements: application to bandwidth enhancement

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
R. Staraj ; Lab. d'Electron., Univ. de Nice-Sophia Antipolis, Valbonne, France ; E. Cambiaggio ; A. Papiernik

Microstrip phased array antennas obtained by the association of two interdigitated biperiodic coplanar subarrays are presented. One of these two subarrays is fed, and the other is parasitic. This type of array is studied for rectangular or triangular patches, using an infinite phased array model for the theoretical approach. The frequency bandwidth obtained with this geometry is larger than that of conventional monolayer microstrip antennas

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:42 ,  Issue: 5 )